Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 311-338
http://dx.doi.org/10.1155/S1048953399000295

A diffusion model for two parallel queues with processor sharing: transient behavior and asymptotics

University of Illinois at Chicago, Dept. of Mathematics, Statistics, and Computer Science (M/C 249), Chicago 60607, IL, USA

Received 1 April 1998; Revised 1 February 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Knessl, “A diffusion model for two parallel queues with processor sharing: transient behavior and asymptotics,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 311-338, 1999. https://doi.org/10.1155/S1048953399000295.